The incompleteness of theories of games

Journal of Philosophical Logic 27 (6):553-568 (1998)
Abstract
We first state a few previously obtained results that lead to general undecidability and incompleteness theorems in axiomatized theories that range from the theory of finite sets to classical elementary analysis. Out of those results we prove several incompleteness theorems for axiomatic versions of the theory of noncooperative games with Nash equilibria; in particular, we show the existence of finite games whose equilibria cannot be proven to be computable.
Keywords Chaitin  incompleteness  noncooperative games  Richardson's functor  undecidability
Categories (categorize this paper)
DOI 10.1023/A:1004220919753
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,349
Through your library
References found in this work BETA
Universal Diophantine Equation.James P. Jones - 1982 - Journal of Symbolic Logic 47 (3):549-571.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
66 ( #81,956 of 2,193,594 )

Recent downloads (6 months)
1 ( #290,647 of 2,193,594 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature